Follow me on Facebook
Follow me on Twitter
Follow me on Instagram
  • Disprol Soluble Paracetamol Tablets Sugar Free

Disprol Soluble Paracetamol Tablets Sugar Free provide effective relief for pain and fever for children from 3 months.
Disprol Soluble Paracetamol TabletsSugar Free provide fast, effective relief from pain and fever. It is suitable for children aged from 3 months. Disprol tablets provide relief of: Fever Toothache Headache Sore throat General aches and pains Cold & flu symptoms

Directions
How to take Disprol Soluble Paracetamol Tablets Sugar Free: Infants 3 months- 1year: Give half to one tablet every 4-6 hours, as required. Children aged 1-6 years: Give one to two tablets every 4-6 hours, as required. Children aged 6-12 years: Give two to four tablets every 4-6 hours, as required. Do not give more than four doses in 24 hours.

Warnings
Before taking Disprol Soluble Paracetamol Tablets Sugar Free: Do not give more than four doses in 24 hours. Do not give for more than three days without consulting a doctor. You should carefully read all product packaging and labels prior to use

Ingredients
Disprol Soluble Paracetamol Tablets Sugar Free contain: The active ingredient Paracetamol 120mg.

Side Effects


Size: 16 tablets

Write a review

Please login or register to review

Disprol Soluble Paracetamol Tablets Sugar Free

  • Availability: In Stock
  • £1.46